Thread: More clomid issues
09-18-2005, 03:23 PM #1
More clomid issues
I started my pct about a week ago but the clomid made my week horrible. Blurred vision and constant headache make it very tiresome. I started with 300/D1, 200/D2 and kept it at 100 mg for the rest of the week. What im wondering is can i get away with just 50 mg a day because the clomid seems to be very hard on my body. Will 50mg a day for the remaining 3 weeks get my boys going again?
09-18-2005, 03:35 PM #2Originally Posted by Dexta
I used nolva as well too, are you using nolva?
09-18-2005, 03:38 PM #3
50 will be fine. just run it a week longer.
09-18-2005, 03:38 PM #4
i would also add some trib to pct to help.
09-18-2005, 03:44 PM #5
Try using nolva in your PCT as well.
09-18-2005, 04:19 PM #6
I am also using 40mg Nolva ED in my pct, i thought i mentioned it in my first post but i guess not. Will it hurt if i throw in every once in awhile 100mg of clomid when im having good days? Or should i try and keep my levels more stable?
09-18-2005, 04:20 PM #7
keep it at 50 a day. you bettre with even blood levels. if you start to bup the dose you could get even more sides.
09-18-2005, 04:21 PM #8
Good deal, appreciate the information guys!
09-18-2005, 07:14 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)